# SDR 98ZZZX3160

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N969W
- Make and model: Bell 206B
- Aircraft serial: 2320
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 412B0220
- Condition: Broken
- Location: Cockpit
- Part time: 7,553 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LAST FLIGHT OF THE DAY, ROLLED THE GAS PRODUCER N1 CONTROL TO FLIGHT IDLE.  UNABLE TO SHUT ENGINE OFF WITH THROTTLE CONTROL.  ENGINE HAD TO BE SHUT DOWN MANUALLY.  UPON INVESTIGATION, FOUND CABLE ASSY BROKEN UNDER PILOT'S SEAT DECK.  FAILED PART, POSSIBLY BECAUSE OF FATIGUE, FAILED AT BEGINNING OF 180 DEGREE BEND IN CABLE ASSEMBLY.
